# SDR SWAA2025052956961

- Difficulty date: April 23, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCORRECTED EMERGENCY EXIT LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA (1 EA) 2025-274351 <[01].  REPLACED EMERGENCY EXIT LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10); [02] REPLACED EMERGENCY EXIT LIGHT LENS ON LAVATORY A AT FWD GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10).
